Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xstartofadisaster

Retin A And Discolouration Of Skin?

Recommended Posts

Has anyone been using Retin A for like 6 months and realised that the skin has a bit of discolouration (slightly lighter/darker) as well as redness?

I used to use it every night as directed by my derm but now I have slowly cut back and use twice a week and I use the cream with 0.05% strength.

Just wondering if my skin will return to normal?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×